MathSciNet Relay Station
MathSciNet bibliographic data
MR2869188 37P30 (11G50 14G40 37P05)
Petsche, Clayton; Szpiro, Lucien; Tucker, Thomas J. A dynamical pairing between two rational maps. Trans. Amer. Math. Soc. 364 (2012), no. 4, 1687–1710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement